Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Percentage Points of the Asymptotic Distributions of One and Two Sample Kuiper Statistics for Truncated or Censored Data

James A. Koziol
Technometrics
Vol. 22, No. 3 (Aug., 1980), pp. 437-442
DOI: 10.2307/1268330
Stable URL: http://www.jstor.org/stable/1268330
Page Count: 6
  • Download ($14.00)
  • Cite this Item
Percentage Points of the Asymptotic Distributions of One and Two Sample Kuiper Statistics for Truncated or Censored Data
Preview not available

Abstract

A table of percentage points of the asymptotic distribution of the one sample truncated Kuiper statistic is provided. The table is useful for goodness of fit problems involving truncated or censored data, and in two sample testing problems.

Page Thumbnails

  • Thumbnail: Page 
437
    437
  • Thumbnail: Page 
438
    438
  • Thumbnail: Page 
439
    439
  • Thumbnail: Page 
440
    440
  • Thumbnail: Page 
441
    441
  • Thumbnail: Page 
442
    442